# SDR AWXA960326

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAS/SFO - FLT 2603 - AIR TURNBACK.  ON TAKEOFF, THE NR 2 ENGINE HAD AN OVERTEMP OF EGT.  THE PILOT REPORTED A TEMPERATURE OF 635 DEGREES FOR A PERIOD OF 20-30 SECONDS.  HE SAID IT WAS A BLEEDS-OFF TAKEOFF.  PER MM 71-09-100, PAGE 218F, THE ENGINE WILL REQUIRE A BORESCOPE INSPECTION.  COMPLIED WITH BORESCOPE INSPECTION PER CARD 15M72014.  Q.C. PERFORMED BORESCOPE REQUIRED PER 72-00, PAGE 530W-532.  TROUBLESHOOTING PRIOR TO BORESCOPE PER P AND W MM 72-00, PAGE 127-139.  PERFORMED TRIM RUN PER F5M71002.  TAKEOFF POWER AND EGT GOOD. (X)
